# SDR DXTA200702399

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 6,027 hours, 3,921 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Clutch
- Condition: Slipped
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS INOP. RAN CHECKLIST, DID NOT RESET. 3 DEGREES RESET SWITCH DID NOT WORK. FLAPS FAIL AS SOON AS 5 DEGREES SELECTED. 5 DEGREE FLAPS DID NOT EXTEND.   CLUTCH CHECK ON PDU - SLIPPING. REPLACED PDU IAW 750 M/M 27-52-00 RIG AND  OPS CHECKED IAW 750 M/M 27-50-00
